# SDR SIMA20120616002

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 33,634 hours, 27,994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2887 THE CREW REPORTED THE COCKPIT FLASHLIGHT BEHIND THE CAPTAIN’S  SEAT WAS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE MISSING FLASHLIGHT IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
